Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Prime and composite polynomials


Author: J. F. Ritt
Journal: Trans. Amer. Math. Soc. 23 (1922), 51-66
MSC: Primary 13B25
DOI: https://doi.org/10.1090/S0002-9947-1922-1501189-9
Erratum: Trans. Amer. Math. Soc. 23 (1922), 431.
MathSciNet review: 1501189
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13B25

Retrieve articles in all journals with MSC: 13B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1922-1501189-9
Article copyright: © Copyright 1922 American Mathematical Society